# SDR IXXA202407086048

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N503AZ
- Make and model: Boeing 767338
- Aircraft serial: 25274
- Aircraft time: 106,919 hours, 30,996 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Trans Rectifier
- Part number: 427303
- Part serial: 1763
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

UPON POWER APPLICATION ON TAXI STRONG ELECTRICAL SMOKE AND FUMES, MULTIPLE DISCRETE LIGHTS HALF LIT, INDICATOR LIGHT 1 BREAKER POPPED. AIRCRAFT RETURNED TO BLOCKS. RANG OUT WIRING FROM LEFT GENERATOR CONTROL UNIT TO LEFT INTEGRATED DRIVE UNIT AND RANG OUT WIRING AND VERIFIED ALL POWER AND GROUNDS IAW B767 WDM 24-11-00 AND B767 WDM 36-61-11 NO FAULTS FOUND. REMOVED AND REPLACED LEFT GENERATOR CONTROL UNIT AND LEFT TRANSFORMER RECTIFIER UNIT IN ACCORDANCE WITH B767 AMM 24-22-02 AND B767 AMM 24-41-03. ACCOMPLISHED SUCCESSFUL MICROSWTICH PACK LOAD SHED FUNCTION TEST IAW B767 AMM 22-32-04. ENGINE RUNS IAW B767 AMM 71-00-00 NOTED NO FAULTS. ALL READINGS WITHIN LIMITS. FUMES NO LONGER PRESENT. AIRCRAFT OF TO RETURN TO SERVICE.
